# SDR SCNA20230125046

- Difficulty date: January 20, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N847SY
- Make and model: Boeing 737-8
- Aircraft serial: 39028
- Aircraft time: 22,265 hours, 14,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT EXTERIOR OVERWING EMERGENCY LIGHT INOP.   R/H AFT EXTERIOR OVERWING EMERGENCY LIGHT INOP
